# SDR SWAA2021080295712

- Difficulty date: July 16, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FOUND CRACKED AT BS500D LBL64 STR19L ; / [01] UPON FURTHER INVESTIGATION FOUND GUSSET IS AT STR21L IAW DWG 143A7902 SH 259 REV-; [02] ALL REF ARE IN MAINTENIX/TASK INFO/ATTACHMENTS; [03] REMOVED GUSSET BS 500D; STR 19L PER SRM 51-40-02.; [04] RECEIVED; LOCATED AND DRILLED NEW GUSSET P/N 143A9481-6 AT B/S 500D STR 19L LBL 64 LOT#1460592-1 IAW SRM 51-40-05 AND DWG 143A7902 REV:; [05] OK TO INSTALL; [06] 6. JUAN ARAUZ (TECHNICIAN); 19-JUL-2021 14:42 UTC EVALUATED GUSSET WITH CRACK P/N 143A9481-6 AT B/S 500D STR 19L LBL 64 ALLOWABLE DAMAGE LIMITS NOT FOUND AT SRM MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9; [07] UPON FURTHER INVESTIGATION VERIFIED CORRECT LOCATION FOR GUSSET P/N 143A9481-6 AT B/S 500D STR 19L IAW DWG143A7902 REV:; [08] VERIFIED CORRECT LOCATION IS STR 19L; LOCATED; DRILLED OK TO INSTALL PER DWG 143A7902 REV-; [09] INSTALLED NEW GUSSET P/N 143A9481-6 AT B/S 500D STR 19L IAW SRM 51-40-02 AND DWG 143A7902 REV:; [10] VERIFIED - INSTALLED NEW GUSSET P/N 143A9481-6 AT B/S 500D STR 19L IAW SRM 51-40-02 AND DWG 143A7902 REV:; [11] UPDATED; [12] VERIFIED ALL WORK ACCOMPLISHED THIS TASK
